# SDR CA960315013

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Bearing
- Part number: 206040301023
- Condition: Rough
- Location: Aft Oil Cool Fan
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)FOUND AFT OIL COOLER BEARING P/N 206-040-339-009 ROUGH. DISASSEMBLED COOLING FAN ASSEMBLY AND FOUND SPACER P/N 206-040-351-001 INCORRECTLY INSTALLED IN HANGER ASSEMBLY P/N 206-040-355-001 (NOT THE COR RECT PART). REMOVED SPACER AND INSTALLED SPACER P/N 206-040-351-003 AND NEW BEARING P/N 206-040-339-009. THE CORRECT SPACER PUT TOO MUCH LOAD ON BEARING.
